MAUDE Adverse Event Report: ST PAUL PNEUPAC BABYPAC VENTILATOR; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)

ST PAUL PNEUPAC BABYPAC VENTILATOR; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Model Number 150003
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown.No information has been provided to date.Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device cpac was beeping failure.There has been no report of patient involvement, no observable clinical symptoms, or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
Other, other text: d4: udi updated - (b)(4).H6: evaluation codes updated.Device evaluation: one device was received.A visual inspection found no physical damage.During the functional testing, it was found that the peep was out of spec and the constant positive pressure alarm failed.The cause of the issue was found to be the faulty valve diaphragm.The valve diaphragm was replaced as well as the mri battery, sintered filters, and o rings.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
PNEUPAC BABYPAC VENTILATOR
Common Device Name
VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16436603
Report Number3012307300-2023-01630
Device Sequence Number7569599
Product Code CBK
UDI-Device Identifier10610586045578
UDI-Public10610586045578
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K970158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number150003
Device Catalogue Number150003
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/14/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer12/09/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown